# SDR ASAA0540706

- Difficulty date: December 4, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FRAME CRACKED AT BIN RAIL ATTACH CLIP.  REMOVED CRACK IN FRAME, FABRICATED REPAIR PARTS AND INSTALLED IAW B737-400 SRM 53-00-07.  (M)
